Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Irredundant sets of postulates for the logic of propositions


Author: B. A. Bernstein
Journal: Bull. Amer. Math. Soc. 35 (1929), 545-548
DOI: https://doi.org/10.1090/S0002-9904-1929-04759-1
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 2 (1926), 159--161
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 626--628
MathSciNet review: 1561773
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04759-1